# SDR CALA2020050200885

- Difficulty date: May 1, 2020
- Submitted: May 2, 2020
- Operation: Air carrier
- Aircraft: N836UA
- Make and model: Airbus A319-131
- Aircraft serial: 1460
- Aircraft time: 60,457 hours, 26,220 cycles
- Engine: Iae V2522A5
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine
- Part number: V2527A5
- Condition: Leaking
- Location: Nr 1
- Stage of operation: IN
- How discovered: O
- Nature of condition: K, A
- Precautionary procedure: F

## Discrepancy

SCHEDULED PARTS CHANGE, M&E P/N: 31-7200-9-0001 S/N: 0043 ENGINE, V2500-A5   (KIT) POSITION E1  1 ENG      NHA POSITION E1  1 ENG IF SCHED ULED S/N NOT FOUND VERIFY S/NS IN ALL OTHER POSITIONS OR CONTACT TOMC PRIOR TO FLIGHT. IF S/N IS FOUND, RMV/RPLC. REMOVED AND REPLACED NO.1 ENG IAW 319 AMM 71-00-20-000-040-A AND AMM 71-00-200-400-040-A    ROTABLE PARTS CHANGE WAS INDICATED - TT # 1188346  SN OFF 0043 ENGINE, V2500-A  OFF 31-7200-9-0001 0043 ON 31-7200-9-0001 0981
